# SDR UPS06146433

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Not Seated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED WARNINGS LIGHT ON ESCAPE SLIDE DOES NOT ILLUMINATE WHEN TEST BUTTON IS DEPRESSED.  RESEATED CONNECTOR ON THE ASPSU.  WARNING LIGHT AND BUZZER OP CKS GOOD.  OK FOR CONTINUED SERVICE
